# SDR YENA201804150177

- Difficulty date: April 15, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 68,085 hours, 24,883 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN AND THROUGH OUT THE ACFT.   INSPECTED THE NR  1 &  2 ENGINES FOR OIL QTY & LEAKS,  NO LEAKS NOTED,  OIL QTY OK.  INSPECTED THE APU AND FOUND APU TO HAVE AN ACTIVE OIL LEAK FROM AFT DRAIN MAST TUBE.  APU OIL LEVEL APPROXIMATELY 1/2 QT LOW.  PULLED AND COLLARD CIRCUIT BREAKERS L41 & L42. OPEN.
